# SDR RAIA201709280001

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 39,487 hours, 23,594 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Boot
- Condition: Leaking
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK ON EICAS. SECURED THE BLEED DUCT COUPLING BOOTS, OPS AND LEAK CHECKED GOOD.
